Jensen’s type trace inequalities for convex functions of selfadjoint operators in Hilbert spaces

[img]
Preview
FU1.pdf - Published Version (197kB) | Preview

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2016) Jensen’s type trace inequalities for convex functions of selfadjoint operators in Hilbert spaces. Facta Universitatis, Series: Mathematics and Informatics, 31 (5). 981 - 999. ISSN 0352-9665

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/36678
DOI https://doi.org/10.22190/FUMI1605981D
Official URL http://casopisi.junis.ni.ac.rs/index.php/FUMathInf...
Subjects Historical > FOR Classification > 0101 Pure Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Hilbert-Schmidt operators; convex functions; Jensen's inequality; trace inequalities for matrices; trace class operators
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login